# SDR AALA202410035719

- Difficulty date: August 10, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620000841
- Condition: Debonded
- Location: Zone 500  Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEBONDED OUTBOARD FLAP TAB ON LEFT-HAND WING. PERFORMED PERMANENT REPAIR ON UPPER SKIN OUTBOARD FLAP TAB LEFT-HAND WING PER EA #326690A.
